Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on cocycles in von Neumann algebras


Author: Kichi-Suke Saito
Journal: Proc. Amer. Math. Soc. 100 (1987), 252-256
MSC: Primary 46L55
MathSciNet review: 884462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we study the comparison theory for cocycles in von Neumann algebras. In particular, we investigate quasi-equivalent cocylces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55

Retrieve articles in all journals with MSC: 46L55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0884462-5
PII: S 0002-9939(1987)0884462-5
Article copyright: © Copyright 1987 American Mathematical Society